National HEP meeting in Morocco.



Report of Contributions

Contribution ID: 1 Type: not specified

Welcome Speech

Friday, 27 October 2017 09:00 (15 minutes)

Presenters: ARHRIB, Abdesslam (AbdelMalek Essaadi university); FASSI, Farida (Mohammed V university in Rabat); Prof. AMEZIANE, Houdaifa; Prof. ADDOU, Mohamed; TAYALATI, Yahya (Universite Mohammed V (MA))

Contribution ID: 2 Type: not specified

On High Energy Physics and Quantum Information

Friday, 27 October 2017 09:15 (20 minutes)

Presenter: Prof. BELHAJ , Adil (University Sultan Moulay Sliman, Beni Mellal)

Contribution ID: 3 Type: not specified

High Energie Activities in LPMR

Friday, 27 October 2017 14:40 (20 minutes)

Presenters: ABDELILAH, MOUSSA (LPMR); OUALI, Taoufik (UMP, LPMR, Oujda)

Contribution ID: 4 Type: **not specified**

High Energie Activities in LPTPM

Friday, 27 October 2017 10:05 (20 minutes)

Presenters: DERKAOUI, Jamal (Université Mohammed Premier Oujda (MA)); OUCHRIF, Mohamed (Université Mohammed Premier Oujda (MA))

Contribution ID: 5 Type: **not specified**

Particle Physics activities in ESMAR

Friday, 27 October 2017 11:15 (20 minutes)

Presenters: FASSI, Farida (Mohammed V university in Rabat); TAYALATI, Yahya (Universite Mohammed V (MA))

Contribution ID: 6 Type: not specified

Quantum physics activities in ESMAR

Friday, 27 October 2017 11:35 (20 minutes)

Presenter: Prof. HASSOUNI, Yassine (Mohammed V University in Rabat)

Contribution ID: 7 Type: **not specified**

Beni Mellal participation

Contribution ID: 8 Type: not specified

Tanger participation

Open discussion

Contribution ID: 9 Type: not specified

Open discussion

Friday, 27 October 2017 11:55 (15 minutes)

Contribution ID: 10 Type: not specified

High Energy Physics Activities in Marrakech

Friday, 27 October 2017 14:10 (30 minutes)

Presenter: CHABAB, Mohamed (Cadi Ayyad University)

Contribution ID: 11 Type: not specified

Poster session

Friday, 27 October 2017 17:00 (1h 30m)

Contribution ID: 12 Type: not specified

W+4gamma signature from light charged Higgs boson at the LHC Run-2.

Saturday, 28 October 2017 09:15 (40 minutes)

Presenter: Prof. BENBRIK, Rachid (Cadi Ayyad University, Marrakesh)

Contribution ID: 13 Type: not specified

Radiative Neutrino Masses Models

Saturday, 28 October 2017 09:55 (40 minutes)

Presenter: Dr AHRICHE, Amine

Contribution ID: 14 Type: not specified

Search of Dark Matter at the LHC, recent results from the ATLAS detector and future prospects

Saturday, 28 October 2017 10:50 (40 minutes)

Presenter: MAZINI, Rachid (Academia Sinica (TW))

Contribution ID: 15 Type: not specified

Dark Matter in String Theory. Two Generic Predictions for Dark Matter.

Saturday, 28 October 2017 11:30 (40 minutes)

Presenter: ACHARYA, Bobby (Unknown)

Contribution ID: 16 Type: not specified

Open discussion

Saturday, 28 October 2017 12:10 (20 minutes)

Contribution ID: 17 Type: not specified

prospect of creating a new framework in collaboration with ICTP

Saturday, 28 October 2017 14:10 (4 hours)

Contribution ID: 19 Type: not specified

HEP Activities

Presenter: Prof. BENBRIK, Rachid (Cadi Ayyad University in Marrakesh)

Contribution ID: 20 Type: not specified

HEP Activities in Tanger

Friday, 27 October 2017 09:35 (30 minutes)

Presenter: ARHRIB, Abdesslam (AbdelMalek Essaadi university)

Contribution ID: 21 Type: not specified

HEP Activities in Casablanca

Friday, 27 October 2017 15:00 (30 minutes)

Presenters: BENCHEKROUN, Driss (Universite Hassan II, Ain Chock (MA)); Prof. KHOULAKI, Youssef (Universite Hassan II, Ain Chock (MA))

Contribution ID: 22 Type: not specified

HEP Activities in Agadir

Friday, 27 October 2017 16:00 (30 minutes)

Presenter: GOUIGHRI, Mohamed (Universite Hassan II, Ain Chock (MA))

Contribution ID: 34 Type: not specified

Probing anomalous W tb couplings at the LHC.

Friday, 27 October 2017 16:30 (30 minutes)

Presenter: JUEID, Adil (Faculty of Sciences and Techniques, Tangier)

Contribution ID: 36 Type: not specified

High Energy physics activities

Presenter: Prof. AHL-LAAMARA, Rachid

Contribution ID: 39 Type: not specified

High Energy physics activities

Friday, 27 October 2017 10:55 (20 minutes)

Presenter: Prof. AHL-LAAMARA, Rachid

Contribution ID: 46

Type: not specified

Study of the Track-Based systematic uncertainties of the Soft Term Missing Transverse Momentum (MET)

The large hadron collider (LHC) is unique among accelerators currently existing or under construction. It is operating at a center of mass energy of 13 TeV and an integrated luminosity of about 41.5 fb-1 to enable vital discoveries. A very good measurement of the missing transverse energy, Emiss, is essential for many physics studies in ATLAS both for Standard Model channels and for discovering channels. Events with large Emiss are expected to be the key signature for new physics such as supersymmetry and extra dimensions. Emiss is defined as the event momentum imbalance in the plane transverse to the beam axis, where momentum conservation is expected. Such an imbalance may signal the presence of undetectable particles, such as neutrinos or new stable, weakly-interacting particles. The vector momentum imbalance in the transverse plane is obtained from the negative vector sum of the momenta of all particles detected in a proton-proton collision. The reconstruction of the Emiss involves combining contributions from the fully reconstructed and calibrated hard objects in the event, most of which rely on energy measurements in the calorimeters to provide some or all of the information about the object. Additionally, contributions from particles that do not pass the hard object Pt thresholds form a "soft" term. This poster presents the performance study of the Emiss Track-Based Soft Term. Development of a new approach to evaluate the Track-Based systematic uncertainties of the Emiss Soft Term is also discussed.

Summary

Primary authors: FASSI, Farida (Mohammed V university in Rabat); MAZINI, Rachid (Academia

Sinica (TW)); Mrs BATLAMOUS, Souad (Universite Mohammed V (MA))

Presenter: Mrs BATLAMOUS, Souad (Universite Mohammed V (MA))